# SDR YENA20110214198

- Difficulty date: February 14, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 30,752 hours, 10,755 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Part time: 43,679 hours, 16,496 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 741 MCO-SJU, AIR TURNBACK TO MCO DUE TO CLIMBING THRU 27000 FT NUMEROUS FAULTS INCLUDING ELACS, SECS AND FACS ALL HAPPENED WITHIN 2 SECONDS THEN FAC 3 FAULT WAS ALL THAT WAS LEFT NO RECOVER OF OTHER FAULTS, DID FAC 3 RESET ALL NORMAL FOR REST OF FLIGHT.  INSPECTED PINS 1, 2, 3, 7, 8, AND 9 ON 30XN2 MODULE FOR TRACES OF ARCHING, NO DEFECTS NOTED.  RE-INSTALLED AND TORQUE PER AMM REF WDM 24-22-02 FIGURE 004/SHEET 1.  CHECKED THE CONNECTION OF EACH PHASE (A, B, C) AND NEUTRAL ON THE ID2, REMOVED, INSPECTED, RE-INSTALLED AND TORQUE PER AMM.  NO DEFECTS NOTED. INSPECTED TERMINAL BLOCK 400VC2, 400VT2, AND 1998VT NO ARCHING OR DEFECTS NOTED.  MEGGED ALL 3 PHASE WIRES FROM THE NR 2 IGD TO 9XU2, NO DEFECTS NOTED.  REPLACED TRANSFORMER RECTIFIER NR 2 AS PRECAUTIONARY.  PERFORMED TEST FLIGHT NO FAULT NOTED.
